Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had DVT. Did ultrasound. Got off warfarin. Why is leg hurting now?

i was diagnosed about 3 month ago with DVT they did an ultra sound on my leg about 2 weeks ago and everything was fine i was pulled off warfrin and was refereed to a blood doctor today i woke up with my leg killing me and i have a vain that i can feel under the skin poping out could this be another blood clot it feels pressurized and i am thinking about poping it would this be a bad idea i just want the pain to go away until i go to the doc in the morning.
Asked On : Sat, 6 Oct 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor